# SDR 99ZZZX1908

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Aircraft: N6127X
- Make and model: Gulstm 500A
- Aircraft serial: 500A97032
- Propeller: Hartzl HCA2VF2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: V84336
- Condition: Cracked
- Location: Propeller
- Part time: 4,250 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE FAILED EDDY CURRENT TESTING.
